# SDR UHLA201601130009

- Difficulty date: January 13, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 16,983 hours, 12,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013939001
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT AT 27.7".  R & R FLOOR SUPPORT.
